# SDR SIMA20171103004

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 31,633 hours, 26,740 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 3631001013
- Part serial: 2075
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL IN FLIGHT.  TROUBLESHOT IAW FIM 27-51-00-810-813-A,  OPS CHECKED FLAP SYSTEM AND OPERATION CHECK FAILED. CMC MESSAGE FLAP LT MOTOR BRAKE FAIL.  REMOVED AND REPLACED FECU IAW AMM 27-536-02, OPS CHECKED GOOD.
